Ask an expert
Question

24 Jan 2006

Weird dreams while on Anti Depressants
I was for about 4 months on Nuzak for depression & anziety.I know all the side effects where of dreaming is one of them.I get the most frightning dreams that I actually wake up screaming at the top of my voice or falling of the bed and knocking lamps over(while I was in stuggle in my dream)This is very unpleasant & affecting my marriage,because my husband cant sleep and sleep in seperate rooms. HELP
Answer 355 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Its a curious side-effect, that doesn't seem to have been much studied, that some people get very vivid, only sometimes unpleasant, dreams while on some antidepressants. Its possible that if your shrink / doc changed you to a different AD, it might solve this problem. Discuss it with him/her
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.